# SDR ASOA20130109218

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545605
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,   CORROSION FOUND AROUND NUTPLATED AT THE BAGGAGE DOOR.  MX R & R THE BAGGAGE DOOR INBD ANGLE IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
